Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: Star complements and exceptional graphs
Authors: Cvetkovic, Dragos
Rowlinson, Peter
Simic, Slobodan K
Contact Email:
Keywords: Graph
Star complement
Issue Date: May-2007
Publisher: Elsevier
Citation: Cvetkovic D, Rowlinson P & Simic SK (2007) Star complements and exceptional graphs, Linear Algebra and Its Applications, 423 (1), pp. 146-154.
Abstract: Let G be a finite graph of order n with an eigenvalue ? of multiplicity k. (Thus the ?-eigenspace of a (0,1)-adjacency matrix of G has dimension k.) A star complement for ? in G is an induced subgraph G-X of G such that |X|=k and G-X does not have ? as an eigenvalue. An exceptional graph is a connected graph, other than a generalized line graph, whose eigenvalues lie in [-2,?). We establish some properties of star complements, and of eigenvectors, of exceptional graphs with least eigenvalue -2.
Type: Journal Article
DOI Link:
Rights: Made available under an Elsevier Open Archive user license: Articles published under an Elsevier user license are protected by copyright and may be used for non-commercial purposes. Users may access, download, copy, display, redistribute, adapt, translate, text mine and data mine the articles provided that users: •Cite the article using an appropriate bibliographic citation (i.e. author(s), journal, article title, volume, issue, page numbers, DOI and the link to the definitive published version on ScienceDirect) •Use the article for non- commercial purposes •Maintain the integrity of the article •Retain copyright notices and links to these terms and conditions so it is clear to other users what can and cannot be done with the article •Ensure that, for any content in the article that is identified as belonging to a third party, any re-use complies with the copyright policies of that third party This is a non commercial license where the use of published articles for commercial purposes is prohibited.
Affiliation: University of Belgrade
Mathematics - CSM Dept
Mathematical Institute SANU

Files in This Item:
File Description SizeFormat 
Star Complements Open Archive.pdf150.59 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.